Extreme values of the sum of squares of degrees of bipartite graphs

Edwin Tai Chiu Cheng, Yonglin Guo, Shenggui Zhang, Yongjun Du

Research output: Journal article publicationJournal articleAcademic researchpeer-review

18 Citations (Scopus)

Abstract

In this paper we determine the minimum and maximum values of the sum of squares of degrees of bipartite graphs with a given number of vertices and edges.
Original languageEnglish
Pages (from-to)1557-1564
Number of pages8
JournalDiscrete Mathematics
Volume309
Issue number6
DOIs
Publication statusPublished - 6 Apr 2009

Keywords

  • Bipartite graphs
  • Degree squares
  • Extreme values

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this